Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Corrigendum to: ``Prescribing a Ricci tensor in a conformal class of Riemannian metrics'' [Proc. Amer. Math. Soc. 115 (1992), no. 2, 455-459; MR1093607 (92i:53036)]


Author: Xingwang Xu
Journal: Proc. Amer. Math. Soc. 118 (1993), 333
MSC: Primary 53C21; Secondary 53A30, 58G30
Original Article: Proc. Amer. Math. Soc. 115 (1992), 455-459.
MathSciNet review: 1181178
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C21, 53A30, 58G30

Retrieve articles in all journals with MSC: 53C21, 53A30, 58G30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1181178-8
PII: S 0002-9939(1993)1181178-8
Article copyright: © Copyright 1993 American Mathematical Society